# SDR DALA2016100106990

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,254 hours, 55,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND TAIL COMPARTMENT EMERGENCY LIGHTS INOP.  FOUND WIRES PULLED OUT AT CONNECTION, REPLACED CONNECTIONS AS REQUIRED PER WDM 33-51-14.  OPS CHECKS GOOD, OK FOR SVC.
